# SDR DALA2016020800970

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 67,401 hours, 19,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BOTTLE PRESSURE IS IN THE RED NO GO AREA.  REPLACED L2 DOOR SLIDE IAW WC 7608834.
